Continuum limit of field theories regularized on a random lattice

B. Alles, M. Beccaria, L. Del Debbio, R. Del Real

Research output: Contribution to journalArticlepeer-review

Abstract

The continuum limit and scaling properties of an asymptotically free field theory regularized on a random lattice are compared with those on a regular square lattice. We work on random lattices parametrized by a degree of ``randomness'' $\kappa$. We show that the continuum limit exists and different $\kappa$ are related by a finite renormalization.
Original languageUndefined/Unknown
Pages (from-to)737-739
Number of pages3
JournalNuclear Physics B - Proceedings Supplements
Volume42
Issue number1-3
DOIs
Publication statusPublished - 9 Nov 1994

Keywords

  • hep-lat

Cite this